# SDR VNAA2025112411101

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 25,763 hours, 22,859 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: No Discrepancy
- Location: Zone 900
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV WARNING MSG CAME ON APPX. 20SEC. ON FINAL / CONFIRMED PASSENGER SMOKING IN AFT LAV.
